U.S. doctors online nowAsk doctors free
Auburn, AL
A 28-year-old female asked:

I had a 30% salicylic acid chemical peel done last tuesday and did not stop using my retin a (tretinoin) prior to the treatment. i got a much deeper peel. help!

1 doctor answer1 doctor weighed in
Dr. Glenn Messina
Aesthetic Medicine 37 years experience
That would occur: First stop the Retin A There is really no curtailing the peel at this point possibly a hydrocort cream would give some comfort. Its important to speak to your doctor asap.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 39-year-old member asked:
I just got retin a (tretinoin) from my doctor and my skin is peeling, red, and burning! help!?
1 doctor answer2 doctors weighed in
A 18-year-old female asked:
Does retin a (tretinoin) 0.25 cause redness and peeling ??
1 doctor answer1 doctor weighed in
Last updated Dec 15, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.